Two-dimensional weak pseudomanifolds on eight vertices

Datta, Basudeb ; Nilakantan, Nandini (2002) Two-dimensional weak pseudomanifolds on eight vertices Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 112 (2). pp. 257-281. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We explicitly determine all the two-dimensional weak pseudomanifolds on 8 vertices. We prove that there are (up to isomorphism) exactly 95 such weak pseudomanifolds, 44 of which are combinatorial 2-manifolds. These 95 weak pseudomanifolds triangulate 16 topological spaces. As a consequence, we prove that there are exactly three 8-vertex two-dimensional orientable pseudomanifolds which allow degree three maps to the 4-vertex 2-sphere.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Two-dimensional Complexes; Pseudomanifolds; Degree of a Map
ID Code:22348
Deposited On:23 Nov 2010 13:00
Last Modified:17 May 2016 06:24

Repository Staff Only: item control page